Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Surfaces of $ E\sp 4$ satisfying certain restrictions on their normal bundle

Authors: Th. Hasanis, D. Koutroufiotis and P. Pamfilos
Journal: Trans. Amer. Math. Soc. 319 (1990), 329-347
MSC: Primary 53A07; Secondary 53C45
MathSciNet review: 955489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider smooth surfaces in $ {E^4}$ whose normal bundles satisfy certain geometric conditions that entail the vanishing of the normal curvature, and prove that their Gauss curvatures cannot be bounded from above by a negative number. We also give some results towards a classification of flat surfaces with flat normal bundle in $ {E^4}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A07, 53C45

Retrieve articles in all journals with MSC: 53A07, 53C45

Additional Information

PII: S 0002-9947(1990)0955489-4
Keywords: Flat surface, flat normal bundle, first normal space
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia